# SDR TRAX200700401

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,593 hours, 18,636 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE BETWEEN LT WING INBOARD AND MIDDLE LE`S ARE CRACKED.  REMOVED DAMAGED ANGLE ON LT WING LE AND DUPLICATED USING 0.040, 2024-T3 PER CRJ SRM 51-24-21 AND 51-40-11. OK TO ALODINE, PRIME, AND INSTALL. ALODINED AND PRIMED ANGLE IAW CRJ SRM 51-25-06 AND INSTALLED IAW CRJ SRM 51-42-06 AND 51-42-13.
